Steroid induced rosacea symptoms

The second major complication is a steroid related rise in eye pressure, also known as being a "steroid responder".  This usually requires at least 2 weeks of continuous steroid use, and is reversible if the steroid is discontinued.  The rise in pressure can be very high but if often asymptomatic.  It may be more common in people already being treated for glaucoma. If a person has glaucoma or has a history of steroid related eye pressure problems, they should consult with an ophthalmologist for monitoring of eye pressure if steroid treatment is being contemplated.

Steroid induced rosacea can be caused by the prolonged (usually daily) use of a topical steroid on the face.  The presentation is typically of inflammatory acne lesions consisting of pustules, papules, and cysts. We treat steroid induced rosacea by gradually weaning the patient off the topical steroid while simultaneously treating with either a topical or systemic antibiotic. In my experience, steroid induced rosacea is not permanent when treated correctly. I recommend you consult with a board-certified dermatologist to make sure your condition gets resolved in a proper manner and time frame. 

Steroid induced rosacea symptoms

steroid induced rosacea symptoms

Media:

steroid induced rosacea symptomssteroid induced rosacea symptomssteroid induced rosacea symptomssteroid induced rosacea symptomssteroid induced rosacea symptoms

http://buy-steroids.org